# SDR ASOA2015110114084

- Difficulty date: November 1, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED SEVERAL PLACES, RBL9 FS364-399.  FOUND TO BE OUT OF LIMITS IA SR 53-00-49, 53-21-49.  REMOVED SEAT TRACK IAW 53-01-11-000-802 AMM. FABRICATED NEW SEAT TRACK BR L9,  FS 364-399 IAW REO 601R-53-00-485.  INSTALLED NEW FABRICATED SEAT TRACK RBL 9 FS, 364-399 IAW AMM 53-01-11-400-802.
